# SDR QR9R2022120700001

- Difficulty date: December 7, 2022
- Submitted: December 7, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724169801
- Aircraft time: 2,334 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Headrest
- Part number: 1157601
- Condition: Cracked
- Location: Pilot Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSTFLIGHT INSPECTION REVEALED PILOT SEAT HEADREST FRAME WAS CRACKED AT OUTBOARD BASE. REMOVED AND REPLACED HEADREST ASSEMBLY.
